# SDR HNAA2014120300343

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,823 hours, 52,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD RED EMERGENCY LIGHTS ARE INOPERATIVE.  INSPECTED AND FOUND CONNECTOR LOOSE.  SECURED THE CONNECTOR.  OPS CHECKED GOOD.
